Case Reports: Long-Term Effects of Topical Progesterone Cream Application; Progesterone Suppositories for PMS
Author(s): Ilyia Elias F, McLure Deborah, Farhat Michel Y
Issue: Sep/Oct 1999 - Natural Hormone Replacement Therapy
View All Articles in Issue
Abstract: The authors describe the case of a 46-year-old woman showing excessive elevations in salivary progesterone following use of low concentrations of progesterone cream. The elevated progesterone levels remained for months after cessation of cream use. The report illustrates one problem of overdosing with topical application of progesterone creams and the long-term side effects associated with it.
Related Keywords: bloating, cortisol, depression, energy, hormone replacement, hyperthyroidism, iontophoretic devices, libido, mood swings, perimenopausal, premenstrual, progesterone, progesterone overdose, saliva, spotting, transdermal, water retention, weight gain, diagnosing, estriol, PMS, premenstrual syndrome, progesterone, suppositiories
Related Categories: DERMATOLOGY, HRT, CASE REPORTS
Download in electronic PDF format for $35